# SDR AALA202402094257

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 39,448 hours, 16,680 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR ON LAVATORY D IS HARD TO OPEN AND CLOSE. LUBED BI-FOLDING DOOR AT LAVATORY D.
